# SDR UALA2013031401524

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,763 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat Row 56h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 56H AISLE EMERGENCY LIGHT STRIP IS BROKEN OFF.  NEW LIGHT STRIP FITTED AND TESTED OKAY.
